MathSciNet Relay Station
MathSciNet bibliographic data
MR803091 46L55 (46L50)
Kümmerer, Burkhard Markov dilations on $W^\ast$-algebras. J. Funct. Anal. 63 (1985), no. 2, 139–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement